MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM HEAD FEMORAL COCR 32+9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US S-ROM HEAD FEMORAL COCR 32+9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 875956
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(4).Study no: dots.Clinical adverse events received for dislocation - reoccurrence.Device and procedure (relatedness).Device related: possibly.Procedure related: probably.Date of event: 15/nov/2024.Date of implant: no information provided.Date of revision: no information provided.Device location: left.Treatment/impact: no information provided.Depuy synthes product used: catalog id: 124603000.Lot id: u55hm1000.Component type: acc.Description: apex hole elim positive stop.Catalog id: 124754000.Lot id: uc8a41024.Component type: shell.Description: duraloc shell 100 series 54mm.Catalog id: 521423.Lot id: 642458.Component type: sleeve.Description: srom sleeve prox ztt 22b sm.Catalog id: 523422.Lot id: 822029.Component type: stem.Description: srom stem std 36mm +8l neck 22mm x 17mm x165mm.Catalog id: 124954000.Lot id: m6081k.Component type: ring.Description: duraloc dynamic lock ring 54mm.Catalog id: 875956.Lot id: 3770845.Component type: head.Description: srom head 32mm + 9mm.Catalog id: 124954000.Lot id: m5355c.Component type: ring.Description: duraloc dynamic lock ring 54mm.Catalog id: 124214527.Lot id: m2068y.Component type: liner.Description: duraloc liner constrained 54mm x 32mm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The adverse symptoms alleged and product code reported is associated with the depuy metal on metal articulation.A complaint database search and/or device manufacturing (dhr) reviews will not be performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation (mre) will not be performed since mom systems are obsolete.Added: d6a.Corrected: d6b, h6 health effect - impact code.

Brand Name
S-ROM HEAD FEMORAL COCR 32+9
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21405504
Report Number1818910-2025-02661
Device Sequence Number8524219
Product Code JDI
UDI-Device Identifier10603295218869
UDI-Public(01)10603295218869(17)270331(10)3770845
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number875956
Device Lot Number3770845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; DURALOC 100 SERIES 54MM OD; DURALOC DYNAMIC LOCK RING 54MM; DURALOC DYNAMIC LOCK RING 54MM; S-ROM*SLEEVE PRX ZTT, 22B-SML; SROM*STM ST,36+8L NK,22X17X165
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight82 KG